# SDR CALA2014032490677

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 65,351 hours, 24,273 cycles
- Engine: Iae V2527A5
- Engine time: 22,768 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW TO EM4478-1 SEQ 3512011 FOUND CHAFED WIRE IN 90 DEGREE CONNECTOR 4021KS-A, WIRE GOES TO SOCKET E WIRE 5B416B20.
